Un problème spectral inverse sur les surfaces
Séminaire de théorie spectrale et géométrie, Volume 20 (2001-2002), pp. 139-142.
@article{TSG_2001-2002__20__139_0,
     author = {Castillon, Philippe},
     title = {Un probl\`eme spectral inverse sur les surfaces},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {139--142},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {20},
     year = {2001-2002},
     mrnumber = {1987639},
     zbl = {1025.58005},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_2001-2002__20__139_0/}
}
TY  - JOUR
AU  - Castillon, Philippe
TI  - Un problème spectral inverse sur les surfaces
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2001-2002
SP  - 139
EP  - 142
VL  - 20
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_2001-2002__20__139_0/
LA  - fr
ID  - TSG_2001-2002__20__139_0
ER  - 
%0 Journal Article
%A Castillon, Philippe
%T Un problème spectral inverse sur les surfaces
%J Séminaire de théorie spectrale et géométrie
%D 2001-2002
%P 139-142
%V 20
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/item/TSG_2001-2002__20__139_0/
%G fr
%F TSG_2001-2002__20__139_0
Castillon, Philippe. Un problème spectral inverse sur les surfaces. Séminaire de théorie spectrale et géométrie, Volume 20 (2001-2002), pp. 139-142. http://www.numdam.org/item/TSG_2001-2002__20__139_0/

[Ca] P. Castillon, Problèmes de petites valeurs propres sur les surfaces de courbure moyenne constante, Proc. Amer. Math. Soc, 130 ( 2001), 1153-1163. | MR | Zbl

[Co-Mi] T. Colding, W. Minicozzi, Estimates for parametric elliptic integrands, Int Math. Res. Not., 6 ( 2002), 291-297. | MR | Zbl

[FC-Sc] D. Fischer-Colbrie, R. Schoen, The structure of complete stable minimal surfaces in 3-manifolds of non-negative scalar curvature, Commun. Pure Appl. Math. 33 ( 1980), 199-211. | MR | Zbl

[Sh-Ta1] K. Shiohama, M. Tanaka, An isoperimetric problem for infinitely connected complete open surfaces, in: Geometry of manifolds, Coll. Pap. 35th Symp. Differ. Geom., Matsumoto/Japan 1988, Perspect. Math. 8 ( 1989), 317-343. | MR | Zbl

[Sh-Ta2] K. Shiohama, M. Tanaka, The length function of geodesic paralel circle, in: Progress in differential geometry, K. Shiohama Ed., Adv. Stud. Pure Math. 22 ( 1993), 299-308. | MR | Zbl